It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Suboxone nightmare
May 27, 2008
I'm trying to find help for my husband. He has been on suboxone since last summer after an extremely powerful addiction to IV dilaudid. He also has GI issues from multiple stomach surgeries. For some reason he has absorption issues even when dissolving things under the tongue- he takes 5 sub a day which our MD says is his highest perscribed dose he's ever given. Regardless of how much sub he takes he experiences withdrawal symptoms (nausea, vomiting and sweating are the worst) a few times a week. He really would like to stop the rollercoaster and get off the sub altogether but have heard withdrawal from that is just as bad if not worse. We've tried weaning the dose down but no success. Does any one know of an inpt facility that can deal with withdrawal when someone has significant health issues? I'd like to find a place that will give him IVfluids and maybe Iv Ativan as thats the only thing that stops his nausea/vomiting. Thanks, I'm watching mu husband waste away...it's crazy that all of his health problems including his addiction has been created by physicians whoo now want nothing to do with the problem they've created.





All times are GMT -7. The time now is 10:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!